My last period was on 8th of last month, then I had unprotected sex on 12th of last month and in 24 hours I took the unwanted 72 pill but now my period was due on 2nd of this month and it's already 8th and I am 6 days late can I be pregnant or it can be because of something else ?
Dear, Good afternoon. I fully understand your concern and will surely help you.
See you had last period was on 8th of last month so as per ovulation and fertility window the chances of you getting pregnant were as it is low on the 12th. Then u had unwanted 72 within 24 hours, that's a great thing you had done. the emergency contraceptive pills work best when taken at the earliest something like what you have done. So as per natural ovulation cycles and unwanted 72, your chances of getting pregnant are almost zero.
But still if you are worried pls do a urine pregnancy test with first urine of the day for accurate result and share the details of your test. most likely you are having delayed period which can be due to hormonal changes, stress, overweight, pregnancy etc.
Now since you have had taken contraceptive pill which has side effects like delayed periods etc. Already you are stressed up, don't worry. I am seeing your weight is slightly more, pls try and reduce. Pregnancy should not be there in ur case but u can for clearing the confusion do a urine pregnancy test as explained.
Don't worry, feel free to ask any questions. Eat healthy, sleep healthy, stay healthy. God bless you
Was this answer helpful?|
Query: Hi doctor, I read that great stress will cause brain development inhibition in children. Can this be caught up through something? Is this permanent? Read Full »
Query: Hello doctor, I am a 25-year-old sexually active female. I have missed my period date this month by eight days today. I had sexual intercourse 10 days after periods following which I took an Unwanted 72 two days later. I got my period last month. Following this, I had protected sex (condom). I have... Read Full »
Query: Hello doctor,I have had unprotected sex. I took Plan B (72 hours) pill almost right after, four hours later. I consulted with the pharmacist on the phone but she sounded careless and told me it was safe to use. I am too young. The main question is I do not know if I should even call this vaginal sex... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now